Skip to main content

Items where Subject is "Q Science > QA Mathematics (inc Computing science) > QA101 Arithmetic"

Group by: Creator's name | Item Type | Date | No Grouping
Jump to: H | L
Number of items at this level: 5.

H

Hone, Andrew N.W. (2006) Diophantine non-integrability of a third order recurrence with the Laurent property. Journal of Physics A: Mathematical and General, 39 (12). L171-L177. ISSN 0305-4470. (doi:10.1088/0305-4470/39/12/L01) (KAR id:41492)
Format: PDF

Hone, Andrew N.W. (2021) ECM Factorization with QRT Maps. In: Advances in Software Engineering, Education, and e-Learning. Transactions on Computational Science and Computational Intelligence. Springer. ISBN 978-3-030-70872-6. (doi:10.1007/978-3-030-70873-3_28) (KAR id:81861)
Format: PDF

Hone, Andrew N.W. (2022) Heron triangles with two rational medians and Somos-5 sequences. European Journal of Mathematics, 8 (4). pp. 1424-1486. ISSN 2199-675X. E-ISSN 2199-6768. (doi:10.1007/s40879-022-00586-w) (KAR id:89745)
Format: PDF Format: PDF

L

Li, Chengqing, Feng, Bingbing, Li, Shujun, Kurths, Jurgen, Chen, Guanrong (2019) Dynamic Analysis of Digital Chaotic Maps via State-Mapping Networks. IEEE Transactions on Circuits and Systems I: Regular Papers, 66 (6). pp. 2322-2335. ISSN 1549-8328. (doi:10.1109/TCSI.2018.2888688) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided) (KAR id:71415)
Format: PDF

Liu, Wenbin, Yan, Ningning (2003) A Posteriori Error Estimates For Control Problems Governed by Stokes' Equations. SIAM Journal on Numerical Analysis, 40 (5). pp. 1805-1869. ISSN 0036-1429. (doi:10.1137/S0036142901384009) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided) (KAR id:8525)
Format: PDF

This list was generated on Sun Nov 27 22:29:04 2022 GMT.